EconPapers    
Economics at your fingertips  
 

Local Approximation Order of Generalized Multiquadric Radial Basis Functions Interpolation

B. V. Iyorter
Additional contact information
B. V. Iyorter: Department of Mathematics and Computer Science, University of Mkar, Mkar, Nigeria

International Journal of Research and Innovation in Applied Science, 2024, vol. 9, issue 7, 406-415

Abstract: This paper discusses local interpolation by the generalized multiquadric radial basis functions. The convergence rate for local scattered data interpolation by the generalized multiquadric radial basis function has been presented. The multiquadric interpolant is presented in Lagrange form and used to prove the convergence of the multiquadric interpolation.

Date: 2024
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.rsisinternational.org/journals/ijrias/ ... -issue-7/406-415.pdf (application/pdf)
https://rsisinternational.org/journals/ijrias/arti ... actory-on-residents/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bjf:journl:v:9:y:2024:i:7:p:406-415

Access Statistics for this article

International Journal of Research and Innovation in Applied Science is currently edited by Dr. Renu Malsaria

More articles in International Journal of Research and Innovation in Applied Science from International Journal of Research and Innovation in Applied Science (IJRIAS)
Bibliographic data for series maintained by Dr. Renu Malsaria ().

 
Page updated 2025-03-19
Handle: RePEc:bjf:journl:v:9:y:2024:i:7:p:406-415